# SDR AALA20072396

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 27,883 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202365001
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHTS AT RIGHT MID GALLEY MISSING LENS.  REPLACED LIGHT ASSEMLY FOR EMERGENCY LIGHT AT RIGHT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
